Alert archive / California / Frost Advisories in 2025
Frost Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 1, 2025, 1:34 PM PDT for Mendocino County, California. It took effect at Apr 2, 2025, 2:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 1:34 PM PDT (20:34 UTC)
- In effect from
- Apr 2, 2025, 2:00 AM PDT
- Expired
- Apr 2, 2025, 9:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642 WWUS76 KEKA 012034 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 134 PM PDT Tue Apr 1 2025 CAZ113-115-021600- /O.NEW.KEKA.FR.Y.0009.250402T0900Z-250402T1600Z/ Southeastern Mendocino Interior-Southern Lake- Including Hidden Valley Lake, Clearlake Park, Middletown, Finley, Lakeport, Clearlake, and Knobcone Camp 134 PM PDT Tue Apr 1 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...From 2 AM to 9 AM PDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JJW
4 follow-up statements
388 WWUS76 KEKA 012036 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 136 PM PDT Tue Apr 1 2025 CAZ110-111-114-021600- /O.NEW.KEKA.FZ.W.0005.250402T0900Z-250402T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- Including Potter Valley, Covelo, and Gravelly Valley Airport 136 PM PDT Tue Apr 1 2025 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northern Mendocino Interior, and Northern Lake. * WHEN...From 2 AM to 9 AM PDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ113-115-021600- /O.CON.KEKA.FR.Y.0009.250402T0900Z-250402T1600Z/ Southeastern Mendocino Interior-Southern Lake- Including Hidden Valley Lake, Clearlake Park, Middletown, Finley, Lakeport, Clearlake, and Knobcone Camp 136 PM PDT Tue Apr 1 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...From 2 AM to 9 AM PDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JJW
437 WWUS76 KEKA 021026 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 326 AM PDT Wed Apr 2 2025 CAZ110-111-021830- /O.NEW.KEKA.FZ.W.0006.250403T0900Z-250403T1600Z/ /O.CON.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Including Willits, Potter Valley, Laytonville, and Covelo 326 AM PDT Wed Apr 2 2025 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26. For the second Freeze Warning, sub-freezing temperatures as low as 28 expected. * WHERE...Northern Mendocino Interior. * WHEN...For the first Freeze Warning, until 9 AM PDT this morning. For the second Freeze Warning, from 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ114-021600- /O.CON.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ Northern Lake- Including Gravelly Valley Airport 326 AM PDT Wed Apr 2 2025 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northern Lake. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ113-115-021600- /O.CON.KEKA.FR.Y.0009.000000T0000Z-250402T1600Z/ Southeastern Mendocino Interior-Southern Lake- Including Middletown, Knobcone Camp, Hidden Valley Lake, Finley, Lakeport, Clearlake, and Clearlake Park 326 AM PDT Wed Apr 2 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JLW
908 WWUS76 KEKA 021036 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 336 AM PDT Wed Apr 2 2025 CAZ110-111-021845- /O.CON.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ /O.CON.KEKA.FZ.W.0006.250403T0900Z-250403T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Including Willits, Covelo, Laytonville, and Potter Valley 336 AM PDT Wed Apr 2 2025 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26. For the second Freeze Warning, sub-freezing temperatures as low as 28 expected. * WHERE...Northern Mendocino Interior. * WHEN...For the first Freeze Warning, until 9 AM PDT this morning. For the second Freeze Warning, from 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ114-021600- /O.CON.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ Northern Lake- Including Gravelly Valley Airport 336 AM PDT Wed Apr 2 2025 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northern Lake. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ113-115-021845- /O.NEW.KEKA.FR.Y.0010.250403T0900Z-250403T1600Z/ /O.CON.KEKA.FR.Y.0009.000000T0000Z-250402T1600Z/ Southeastern Mendocino Interior-Southern Lake- Including Middletown, Calpella, Hidden Valley Lake, Knobcone Camp, Finley, Lakeport, Hopland, Clearlake, Clearlake Park, Redwood Valley, Talmage, and Ukiah 336 AM PDT Wed Apr 2 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...For the first Frost Advisory, temperatures as low as 33 will result in frost formation. For the second Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...For the first Frost Advisory, until 9 AM PDT this morning. For the second Frost Advisory, from 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ112-021845- /O.NEW.KEKA.FR.Y.0010.250403T0900Z-250403T1600Z/ Southwestern Mendocino Interior- Including Boonville and Comptche 336 AM PDT Wed Apr 2 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Southwestern Mendocino Interior. * WHEN...From 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JLW
602 WWUS76 KEKA 021601 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 901 AM PDT Wed Apr 2 2025 CAZ110-111-030015- /O.EXP.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ /O.CON.KEKA.FZ.W.0006.250403T0900Z-250403T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Including Covelo, Potter Valley, Willits, and Laytonville 901 AM PDT Wed Apr 2 2025 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26. For the second Freeze Warning, sub-freezing temperatures as low as 28 expected. * WHERE...Northern Mendocino Interior. * WHEN...From 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ114-021715- /O.EXP.KEKA.FZ.W.0005.000000T0000Z-250402T1600Z/ Northern Lake- Including Gravelly Valley Airport 901 AM PDT Wed Apr 2 2025 ...FREEZE WARNING HAS EXPIRED... $$ CAZ113-115-030015- /O.EXP.KEKA.FR.Y.0009.000000T0000Z-250402T1600Z/ /O.CON.KEKA.FR.Y.0010.250403T0900Z-250403T1600Z/ Southeastern Mendocino Interior-Southern Lake- Including Calpella, Ukiah, Middletown, Hopland, Talmage, Hidden Valley Lake, Finley, Clearlake, Clearlake Park, Lakeport, Redwood Valley, and Knobcone Camp 901 AM PDT Wed Apr 2 2025 ...FROST ADVISORY HAS EXPIRED... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... * WHAT...For the first Frost Advisory, temperatures as low as 33 will result in frost formation. For the second Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...Southeastern Mendocino Interior and Southern Lake. * WHEN...From 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ112-030015- /O.CON.KEKA.FR.Y.0010.250403T0900Z-250403T1600Z/ Southwestern Mendocino Interior- Including Comptche and Boonville 901 AM PDT Wed Apr 2 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Southwestern Mendocino Interior. * WHEN...From 2 AM to 9 AM PDT Thursday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JLW
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 1, 4:38 AM PDT, 8 hours 56 minutes earlier.
Area forecast discussion, Apr 1, 4:38 AM PDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
438 AM PDT Tue Apr 1 2025
.SYNOPSIS...General gusty winds, showers and isolated thunderstorms
with potential small hail are expected to continue through this
evening along with moderate to heavy downpours. Heavy mountain
snow above 3000 feet elevation is anticipated through this evening,
as well. Lingering showers through Wednesday, followed by dry
weather for the remainder of the week are forecast.
&&
.DISCUSSION...
KEY MESSAGES:
-Continued showers with isolated thunderstorms capable of producing
small hail near the coast.
-Gusty southwesterly to westerly winds will continue for the
region into late this evening with the highest gusts in Lake
County (up to 35 mph with isolated spots of 40 mph. 25 to 30 mph
for most other places)
-Periods of moderate to heavy downpours continue into late this
evening and will continuously diminish through the day.
-Heavy mountain snow above 3000 feet for Trinity and Humboldt
counties into this evening with some lingering snow showers into
very early Wednesday morning.
WEATHER PATTERN OVERVIEW:
An area of low pressure will push through Northwestern California
today. Moderate to heavy showers continue to move through the
area early this morning. The chance for isolated thunderstorms
with some potential for small hail at coastal areas are expected
as cooler air continues to infiltrate the region. The cold airmass
continues to aid in steep lapse rates and an unstable
environment. Isolated thunderstorms, small hail and brief heavy
downpours will be possible with the strongest showers. In
addition, gusty southwesterly to westerly winds, from 25 to 30
mph, are expected to continue across the area through this
afternoon. Gusts from 30 to 40 mph are expected in Lake County
through the same timeframe.
Mountain snow impacts are ongoing over Trinity County and northern
interior Humboldt through this evening. Snow levels will be
generally above 3000 feet. However, uncertainty still exists with
snow levels due to the possibility of lower snow levels during
convective showers. 2 to 3 inches of snow have most likely fallen
in some areas at elevations as low as 2500 feet. Heavy snow will
diminish throughout today with another 2 to 5 inches possible for
elevations above 3000 feet, with locally higher amounts across
the higher ridges. Travel impacts are expected across much of
highway 3 north of Weaverville and Hayfork Summit, Hwy junction 36
and 3 at South Fork Mountain, Hwy 299 at Berry Summit, Buckhorn
Summit and Oregon Mountain.
Lingering showers are expected through early Wednesday, followed
by dry weather for the remainder of the week as a large scale
upper level ridge gradually builds across the region in the wake
of the trough.
FORECAST CONFIDENCE AND DEVIATIONS:
Rain could be heightened due to increased potential for
convection, possibly creating increased rain rates and a small
hail threat. However, periods of moderate to heavy rain will
diminish throughout the day. By very early Wednesday morning,
cold air aloft could allow for lower snow levels across NW
California, but showers will have diminished greatly by this time.
Models currently show a strong diurnal pattern with snow levels
dipping to around 2500 feet at night (NBM) and jumping above 3000
feet during the day. Any snow that falls at lower elevations will
be very inconsistent and likely not very impactful. Models come
into more agreement that dry conditions will dominate for the
middle to end of the week.
&&
.AVIATION...Another night of chaotic conditions and rapidly changing
flight categories continues as a strong low pressure system
migrates toward the OR coast, producing a steady stream of
convective showers. Periods of VFR/MVFR ceilings and viz are
periodically interrupted by gusty WSW winds, moderate to heavy
rainfall and reduced ceilings. A few lightning strikes and small
hail have been observed on radar nearing CEC and ACV with stronger
cells. Unsettled convective conditions are expected to continue
through the morning - hi-res model guidance indicates a surge in
rainfall and a shift to gusty NW winds beginning around 15-16Z as
the low axis swings into the NorCal coast. Shower activity will
likely continue through this afternoon and early evening with gusty
NW winds 15 to 25 knots at all terminals - HREF probabilities are
<30% for gusts exceeding 25 to 30 knots. The low will finally begin
to break down overnight into Wednesday ahead of a building high
pressure ridge.
&&
.MARINE...Low end gale gusts will continue in the outer waters through
sunrise as a strong low propels widespread convective showers
onshore. Gusty and erratic winds, small hail and weak waterspouts
are possible with stronger showers and isolated thunderstorms. Winds
will shift NW and remain elevated at 25 to 30 knots through the day
as the low moves onshore and weakens. Already steep wind waves will
be reinforced by a large mid period westerly swell filling into the
waters this morning. Significant wave heights 15 to 17 feet are
possible through tonight. Winds and seas will diminish overnight
into Wednesday as a high pressure ridge builds into the eastern
Pacific - HREF probabilities for gusts >30 mph become isolated to
the southern waters late this evening. Near advisory northerlies
will continue through mid to late week.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Weather Advisory until 5 PM PDT this afternoon for
CAZ105.
Winter Storm Warning until 5 PM PDT this afternoon for
CAZ107-108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 AM PDT Wednesday for PZZ450-
455.
Gale Warning until 8 AM PDT this morning for PZZ470-475.
Hazardous Seas Warning from 8 AM this morning to 1 PM PDT
this afternoon for PZZ470.
Hazardous Seas Warning from 8 AM this morning to 5 PM PDT
this afternoon for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Special weather statement, Apr 1, 11:02 AM PDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Eureka CA
1102 AM PDT Tue Apr 1 2025
CAZ103-104-106-011830-
Southwestern Humboldt CA-Northern Humboldt Coast CA-Southern
Humboldt Interior CA-
1102 AM PDT Tue Apr 1 2025
...A SHOWER WILL IMPACT SOUTHWESTERN HUMBOLDT COUNTY UNTIL 1130 AM
PDT...
At 1102 AM PDT, Doppler radar was tracking a line of strong showers
over Scotia, or 9 miles west of Grizzly Creek Redwoods State Park,
moving east at 40 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Exercise caution when driving over small hail. Gusty winds
can knock down unsecured items.
Locations impacted include...
Petrolia, Pepperwood and Shively.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small hail can quickly accumulate on roadways resulting in slippery
conditions. Go easy on brakes and steering to avoid spin-outs.
&&
LAT...LON 4044 12434 4048 12430 4046 12389 4022 12422
4027 12436 4029 12436 4030 12435 4033 12435
4034 12436 4037 12436 4038 12437 4039 12437
4040 12438 4040 12439
TIME...MOT...LOC 1800Z 276DEG 35KT 4045 12408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
JJWSpecial weather statement, Apr 1, 11:25 AM PDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Eureka CA
1125 AM PDT Tue Apr 1 2025
CAZ109-112-113-011900-
Southeastern Mendocino Interior CA-Southwestern Mendocino
Interior CA-Mendocino Coast CA-
1125 AM PDT Tue Apr 1 2025
...A SHOWER WILL IMPACT SOUTHWESTERN MENDOCINO COUNTY UNTIL NOON
PDT...
At 1125 AM PDT, Doppler radar was tracking a shower over Albion,
moving southeast at 30 mph.
HAZARD...Wind gusts up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Albion, Philo and Navarro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3913 12333 3892 12350 3903 12369 3905 12369
3913 12372 3914 12374 3916 12373 3920 12377
3922 12378 3923 12377 3923 12378 3924 12377
3925 12379 3927 12379 3927 12380 3929 12380
3929 12379 3932 12378
TIME...MOT...LOC 1824Z 302DEG 27KT 3921 12379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ZVSSpecial weather statement, Apr 1, 11:30 AM PDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Eureka CA
1130 AM PDT Tue Apr 1 2025
CAZ109-110-112-011900-
Northwestern Mendocino Interior CA-Southwestern Mendocino
Interior CA-Mendocino Coast CA-
1130 AM PDT Tue Apr 1 2025
...A SHOWER WILL IMPACT NORTHWESTERN MENDOCINO COUNTY UNTIL NOON
PDT...
At 1130 AM PDT, Doppler radar was tracking a shower near Rockport,
or 15 miles northwest of Laytonville, moving southeast at 30 mph.
HAZARD...Wind gusts up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Laytonville, Rockport and Branscomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3973 12383 3974 12384 3974 12383 3975 12384
3980 12384 3981 12385 3989 12379 3971 12333
3951 12349
TIME...MOT...LOC 1829Z 302DEG 27KT 3977 12374
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ZVSSpecial weather statement, Apr 1, 11:41 AM PDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Eureka CA
1141 AM PDT Tue Apr 1 2025
CAZ109-110-011915-
Northwestern Mendocino Interior CA-Mendocino Coast CA-
1141 AM PDT Tue Apr 1 2025
...A SHOWER WILL IMPACT NORTHWESTERN MENDOCINO COUNTY UNTIL 1215 PM
PDT...
At 1141 AM PDT, Doppler radar was tracking a shower near Whitehorn,
or 7 miles southeast of Shelter Cove, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Piercy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3990 12392 3991 12393 3991 12394 3992 12394
3992 12396 3994 12396 3996 12398 3997 12400
3999 12401 4000 12402 4000 12388 3997 12368
3985 12375
TIME...MOT...LOC 1841Z 286DEG 33KT 3996 12395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ZVSSpecial weather statement, Apr 1, 11:45 AM PDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Eureka CA
1145 AM PDT Tue Apr 1 2025
CAZ103-105-106-011915-
Southern Humboldt Interior CA-Northern Humboldt Interior CA-
Northern Humboldt Coast CA-
1145 AM PDT Tue Apr 1 2025
...A SHOWER WILL IMPACT CENTRAL HUMBOLDT COUNTY UNTIL 1215 PM PDT...
At 1145 AM PDT, Doppler radar was tracking a shower over
McKinleyville, or 5 miles north of Arcata, moving southeast at 20
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arcata, Willow Creek, McKinleyville, Blue Lake, Fieldbrook and
Arcata Arpt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4083 12408 4084 12409 4085 12408 4085 12409
4086 12410 4085 12411 4088 12416 4093 12414
4099 12412 4101 12410 4092 12377 4074 12394
TIME...MOT...LOC 1845Z 302DEG 16KT 4094 12408
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ZVSSpecial weather statement, Apr 1, 1:00 PM PDT, 34 minutes before
Special Weather Statement
National Weather Service Eureka CA
100 PM PDT Tue Apr 1 2025
CAZ103-106-012030-
Southern Humboldt Interior CA-Northern Humboldt Coast CA-
100 PM PDT Tue Apr 1 2025
...A LINE OF SHOWERS WILL IMPACT WEST CENTRAL HUMBOLDT COUNTY UNTIL
130 PM PDT...
At 100 PM PDT, Doppler radar was tracking a line of showers
extending from 7 miles south of Arcata to near Fortuna, or extending
from 6 miles east-southeast of Eureka to 11 miles south of Eureka,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eureka, Arcata, Fortuna, Rio Dell, Carlotta, Kneeland, Hydesville,
Freshwater, Rohnerville, Pine Hills, Cutten, Myrtletown,
Fernbridge, Humboldt Hill, Bayview and Loleta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4070 12422 4071 12421 4072 12422 4074 12422
4074 12420 4076 12420 4081 12414 4081 12412
4082 12409 4085 12408 4070 12377 4058 12388
4046 12403 4063 12429 4069 12425 4069 12423
TIME...MOT...LOC 1959Z 305DEG 20KT 4077 12405 4070 12411 4063 12417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ZVSThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:05 PM PDT | Special Weather Statement | EKA | 25 min | |
| Mar 31, 5:09 PM PDT | Special Weather Statement | EKA | Humboldt | 36 min |
| Mar 31, 5:16 PM PDT | Special Marine Warning | EKA | 44 min | |
| Mar 31, 5:34 PM PDT | Special Weather Statement | EKA | 26 min | |
| Mar 31, 5:56 PM PDT | Special Weather Statement | EKA | Del Norte | 34 min |
| Mar 31, 6:33 PM PDT | Special Weather Statement | EKA | Humboldt | 27 min |
| Mar 31, 9:57 PM PDT | Special Weather Statement | EKA | Del Norte | 33 min |
| Mar 31, 10:32 PM PDT | Special Weather Statement | EKA | Del Norte | 28 min |
| Mar 31, 10:54 PM PDT | Special Weather Statement | EKA | Humboldt | 36 min |
| Apr 1, 12:30 AM PDT | Special Weather Statement | EKA | Mendocino | 30 min |
| Apr 1, 12:49 AM PDT | Special Weather Statement | EKA | 26 min | |
| Apr 1, 1:07 AM PDT | Special Weather Statement | EKA | Del Norte | 38 min |
| Apr 1, 1:10 AM PDT | Special Weather Statement | EKA | Humboldt | 35 min |
| Apr 1, 1:25 AM PDT | Special Weather Statement | EKA | Humboldt | 35 min |
| Apr 1, 1:37 AM PDT | Special Weather Statement | EKA | Del Norte | 23 min |
| Apr 1, 1:58 AM PDT | Special Weather Statement | EKA | Humboldt | 32 min |
| Apr 1, 2:06 AM PDT | Special Weather Statement | EKA | Del Norte | 24 min |
| Apr 1, 2:25 AM PDT | Special Weather Statement | EKA | Humboldt | 35 min |
| Apr 1, 2:46 AM PDT | Special Weather Statement | EKA | Del Norte | 29 min |
| Apr 1, 3:03 AM PDT | Special Weather Statement | EKA | Humboldt | 27 min |
| Apr 1, 3:18 AM PDT | Special Weather Statement | EKA | Mendocino | 27 min |
| Apr 1, 3:31 AM PDT | Special Weather Statement | EKA | Humboldt | 29 min |
| Apr 1, 6:41 AM PDT | Special Weather Statement | EKA | Humboldt | 34 min |
| Apr 1, 6:47 AM PDT | Special Weather Statement | EKA | Humboldt | 13 min |
| Apr 1, 6:49 AM PDT | Special Weather Statement | EKA | Humboldt | 26 min |
| Apr 1, 6:51 AM PDT | Special Weather Statement | EKA | Humboldt | 24 min |
| Apr 1, 6:54 AM PDT | Special Weather Statement | EKA | Humboldt | 21 min |
| Apr 1, 7:03 AM PDT | Special Weather Statement | EKA | Humboldt | 27 min |
| Apr 1, 7:05 AM PDT | Special Weather Statement | EKA | Humboldt | 25 min |
| Apr 1, 7:12 AM PDT | Special Weather Statement | EKA | Humboldt | 18 min |
| Apr 1, 7:21 AM PDT | Special Weather Statement | EKA | Humboldt | 24 min |
| Apr 1, 7:25 AM PDT | Special Weather Statement | EKA | 20 min | |
| Apr 1, 8:19 AM PDT | Special Weather Statement | EKA | Humboldt | 26 min |
| Apr 1, 8:54 AM PDT | Special Weather Statement | EKA | Humboldt | 21 min |
| Apr 1, 9:08 AM PDT | Special Weather Statement | EKA | Humboldt | 22 min |
| Apr 1, 9:30 AM PDT | Special Weather Statement | EKA | Humboldt | 30 min |
| Apr 1, 9:33 AM PDT | Special Weather Statement | EKA | Humboldt | 27 min |
| Apr 1, 10:10 AM PDT | Special Weather Statement | EKA | Humboldt | 35 min |
| Apr 1, 10:46 AM PDT | Special Weather Statement | EKA | Mendocino | 29 min |
| Apr 1, 11:02 AM PDT | Special Weather Statement | EKA | Humboldt | 28 min |
| Apr 1, 11:25 AM PDT | Special Weather Statement | EKA | Mendocino | 35 min |
| Apr 1, 11:30 AM PDT | Special Weather Statement | EKA | Mendocino | 30 min |
| Apr 1, 11:41 AM PDT | Special Weather Statement | EKA | 34 min | |
| Apr 1, 11:45 AM PDT | Special Weather Statement | EKA | Humboldt | 30 min |
| Apr 1, 1:00 PM PDT | Special Weather Statement | EKA | Humboldt | 30 min |
| Apr 1, 1:36 PM PDT | Freeze Warning | EKA | Lake, Mendocino | 19 hr |
Nearby
Frost Advisories in California, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.